# SDR 05FDEA04068

- Difficulty date: December 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT R3 DOOR CUTOUT BOTTOM FOUND CORRODED. REMOVED   AS PER SRM 51-21-01 VOLUME II.  ORIGINAL THICKNESS = 0.270", MATERIAL REMOVED = 0.057",   MATERIAL REMAINING = 0.213" AND FOUND WITHIN LIMIT AS PER SRM 53-00-01 VOLUME I.    REPAIR   CLASSIFIED AS MINOR AS PER GMM 6-2-100.
